# SDR DALA2021032301685

- Difficulty date: March 21, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 59,606 hours, 7,691 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3318 DOOR L MID CABIN ECAM MSG. PRESSURIZATION NORMAL. CORRECTIVE ACTION: VERIFIED NORMAL INDICATIONS. PERFORMED PSCU TEST PER AMM A330-300 TASK 52-71. (7387696)
